# SDR JJBA20220412020

- Difficulty date: April 12, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 34,777 hours, 23,460 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY PUNGENT ODOR IN COCKPIT AND CABIN AFTER PERFORMING THE B TEST (14,000 FT). REMOVED AND REPLACED #2 WS TEMP CPNTROLLER. DID NOT FIX. FOUND TERMINAL (G) DAMAGED AT WIRE W102-0850-6N OF WINDSHIELD 2 HEATING SYSTEM. REMOVED AND REPLACED GROUND WIRE TERMINAL AT WIRE W102-0850-6N
